# SDR UIEA2019061804522

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,605 hours, 19,395 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEFT ENGINE START, RECEIVED EICAS MESSAGE L ENG CONTROL STATUS MESSAGE L ENG CONTROL.  PERFORMED FIM 73-21 FLT 894 - NO DEFECTS NOTED. PIMU BITE SHOWS NO FAULTS. )
